Mathematical Problems in Engineering
Volume 2003 (2003), Issue 3, Pages 119-128
Robust dissipativity for uncertain impulsive dynamical systems
1Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China
2Department of Information and Computation Science, Zhuzhou Institute of Technology, Zhuzhou 412008, China
3Department of Applied Mathematics, University of Waterloo, Waterloo N2L 3G1, Ontario, Canada
Received 5 April 2002; Revised 30 May 2002
Copyright © 2003 Bin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We discuss the robust dissipativity with respect to the quadratic
supply rate for uncertain impulsive dynamical systems. By
employing the Hamilton-Jacobi inequality approach, some sufficient
conditions of robust dissipativity for this kind of system are
established. Finally, we specialize the obtained results to the
case of uncertain linear impulsive dynamical systems.